Share This Article:

Some Mixed Soft Operations and Extremally Soft Disconnectedness via Two Soft Topologies

Abstract Full-Text HTML XML Download Download as PDF (Size:267KB) PP. 490-500
DOI: 10.4236/am.2014.53048    2,673 Downloads   4,485 Views   Citations

ABSTRACT

In this paper, we study the concept of soft sets which is introduced by Molodtsov [5]. We give the definition of 1,τ2)-semi open soft (resp. 1,τ2)-pre open soft, 1,τ2)-α-open soft, 1,τ2)-β-open soft, 1,τ2)'-semi open soft, 1,τ2)'-pre open soft, 1,τ2)'-α-open soft, 1,τ2)'-βopen soft) set via two soft topologies. Also we introduce (τ1,τ2)-regular open soft and ESDC on two soft topologies. The aim of this paper is to investigate properties of some mixed soft operations and characterizations of ESDC. Finally, we study τ2-ESDC soft topologies τ1.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

N. Tas and A. Acikgoz, "Some Mixed Soft Operations and Extremally Soft Disconnectedness via Two Soft Topologies," Applied Mathematics, Vol. 5 No. 3, 2014, pp. 490-500. doi: 10.4236/am.2014.53048.

References

[1] M. I. Ali, F. Feng, X. Liu, W. K. Min and M. Shabir, “On Some New Operations in Soft Set Theory,” Computers & Mathematics with Applications, Vol. 57, No. 9, 2009, pp. 1547-1553.
http://dx.doi.org/10.1016/j.camwa.2008.11.009
[2] S. Hussain and B. Ahmad, “Some Properties of Soft Topological Space,” Computers & Mathematics with Applications, Vol. 62, No. 11, 2011, pp. 4058-4067.
http://dx.doi.org/10.1016/j.camwa.2011.09.051
[3] A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh and A. M. Abd El-Latif, “γ-Operation and Decompositions of Some Forms of Soft Continuity in Soft Topological Spaces,” Annals of Fuzzy Mathematics and Informatics, 2014, to appear.
[4] P. K. Maji, R. Biswas and A. R. Roy, “Soft Set Theory,” Computers & Mathematics with Applications, Vol. 45, No. 4-5, 2003, pp. 555-562. http://dx.doi.org/10.1016/S0898-1221(03)00016-6
[5] D. Molodtsov, “Soft Set Theory—First Results,” Computers & Mathematics with Applications, Vol. 37, No. 4-5, 1999, pp. 19-31. http://dx.doi.org/10.1016/S0898-1221(99)00056-5
[6] M. Shabir and M. Naz, “On Soft Topological Spaces,” Computers & Mathematics with Applications, Vol. 61, No. 7, 2011, pp. 1786-1799. http://dx.doi.org/10.1016/j.camwa.2011.02.006
[7] I. Zorlutuna, M. Akdag, W. K. Min and S. Atmaca, “Remarks on Soft Topological Spaces,” Annals of Fuzzy Mathematics and Informatics, Vol. 3, No. 2, 2012, pp. 171-185.

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.